MathSciNet Relay Station
MathSciNet bibliographic data
MR251015 (40 #4246) 12.30
Grosswald, Emil Addendum to: "On some algebraic properties of the Bessel polynomials''. Trans. Amer. Math. Soc. 144 1969 569–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement